# SDR SWAA2017072715309

- Difficulty date: July 27, 2017
- Submitted: July 27, 2017
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 8,781 hours, 3,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 101327
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

OVERWING EMERGENCY EXIT SIGN ON CEILING LOOSE.   R & R THE SIGN IAW AMM.
